Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheColor

Should I give up from airol(tretinoin 0.05%)?pics included!

Recommended Posts

hello everyone! I am one 18 years old girl who am suffering from acne since i was 12!First years to be honest I didnt care much,for I thought that they will go away very soon,but here I am, with more and more acne even that 6 years have gone,and now it has become one real obsesion of mine...blablabla...

well,I actually I am here to ask u if I should continue with the regiment at which I am,tretionoin 0.05.To be honest the rest of my face acnefree is in very good condition,fair and glowing but before i took it i had just few pimples here and there,but since i started this regime(5 weeks excactly) my acne has became far worse...this is IB right?should I continue,uhhh :wall:

and one more question,m I am going holliday next week,what should I do?And the sunscreen SPF 35 seems like is making me breakout more:S:S.

I'd appreciate if you just stop by and give me some addvice,'cos I feel very low emocionaly1:(:(!

post-75554-1215167378_thumb.jpg

post-75554-1215167535_thumb.jpg

post-75554-1215167378_thumb.jpg

post-75554-1215167535_thumb.jpg

Share this post


Link to post
Share on other sites

I have no personal experience with tretinoin, but I have always heard that you should give any of the retinoids at least 12 weeks to show improvement; 5 weeks is still really early to tell how it will be in the long run.

Share this post


Link to post
Share on other sites

hej Angi,thnx for the replay...u're right but the problem is that since I started I had "IB" and it just dont want to go away,just making my acne worse as u can see at the pictures even that is very bad quality and there was time when I thought that maybe it's some kind of allergjic reaction.I think it's driving me crazy...anyway I've add clindamicyn on my regiment and I'm shure it will work,as it did some other time ago,untill it become imunne.

sorry for the bad spelling,but Enlish isnt my native language

Share this post


Link to post
Share on other sites

hey and could anyone tell me if I stop ten days(while I'm on holiday) using tretinoin will reduce it's effectivenes,I mean if I restart after ten days will be just like at the beginning,and again I will have this damn(forever-longing :boohoo: ) IB?

fiuuuuuuuuuuuu it's getting hot in here :ninja:

Share this post


Link to post
Share on other sites

I woke up today and u know what?Just one day using clindamicyn and my face is the way much better...God I love it...Oh and it's not that kind of "water like"(if u dont smell it of cours!) but some kind of mixture,and when u apply it, the spot will stay all white like putting some white watercolour on it,so the best time for it, is shuuurely night! :dance:

Share this post


Link to post
Share on other sites

Give tretinoin at least 2 months to see how it works for you. Avoiding irritation is key. Don't apply too much of it, it'll only irritate your skin and will likely make things worse. Try waiting for 30 minutes after washing your face to apply tretinoin - this should help with irritation. Don't give up on the sunscreen, you can use another brand (make sure it's non-comedogenic) but with tretinoin you definitely need some protection from sun.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×